# SDR UIEA2010062500046

- Difficulty date: June 25, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B07659571
- Condition: Corroded
- Location: Bs 460 S41-42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A BULGE WAS DETECTED IN AN EXISTING REPAIR DOUBLER ON SKIN AT BS 460 AND S41-42L.  DAMAGED REPAIR DOUBLER WAS REMOVED AND SUBSEQUENT DISCOVERED DRILL STARTS IN THE SKIN WERE TRIMMED OUT. THE DISCREPANT AREAS WERE THEN REPAIRED IAW NRC 0011 AND SRM 53-30-03, FIG 1, SHEET 8, DETAIL III FIG 1.
